ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Author is "Yang, C."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Chen, F. and Yang, C. (2011) On the integral of mean curvature of a flattened convex body in space forms. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 46 (5). pp. 65-72. ISSN 00002-3043

This list was generated on Sun Aug 9 12:37:15 2020 AMT.